Untitled

Thomas, R. Guy (1994) Untitled. Statistician, 43 (4). pp. 595-596. ISSN 0039-0526. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Letter
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: P. Ogbuji
Date Deposited: 18 Jun 2009 08:40
Last Modified: 10 Jun 2014 08:46
Resource URI: http://kar.kent.ac.uk/id/eprint/20071 (The current URI for this page, for reference purposes)
  • Depositors only (login required):